# SDR FDEA201207102532

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,638 hours, 14,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE SLIDE PRESSURE TEST LIGHT DOESN'T TEST.   REPLACED BATTERIES LOCATED ON THE UPPER LINING ASSY  IN L1 DOOR, IAW AMM: 25-61-04-4.  OPS CHECKED GOOD.
